MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2; MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2; MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Catalog Number 443979
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy, qep a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ ctgctv2, a discrepant chlamydia trachomatis (ct) patient result was obtained.Sample initially tested ct positive.Sample was then repeated and was ct negative.There was no report of patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results when using bd cor¿ ctgctv2 (ref.443979) from kit lot 5237366 was performed by the review of manufacturing records, review of customer¿s data and by the complaint¿s history review.The review of quality control records of the individual components (master mix plates lot 5224487, extraction plates lot 5225443 and liquid reagent plates lot 5232273) included in bd cor¿ ctgctv2 lot 5237366 revealed no anomalies that could explain the customer¿s discrepant results.The customer reported a discrepant result in which a sample initially tested positive for the chlamydia trachomatis (ct) target, whereas repeat testing produced a negative result.Customer provided runs from 2026-feb-23 and 2026-feb-24 from bd cor¿ instrument crm0115 for investigation.The sample suspected of discrepancy, was found in the run completed on 23-02-2026 13:08:27, in position bota01.The same sample buffer tube was repeated in the run completed on 24-02-2026 10:35:59, in position bota10.Manual pcr curves adjudication was done and for the first test, the amplification curve in the fam channel (ct target) revealed late and low, but true amplification without any anomaly, whereas the repeat test showed a flat curve, again without anomaly.Positive and negative controls included in the repeat run completed on february 24 presented amplification curves as expected, suggesting no reagent issue.Moreover, in both runs, the internal control in the rox channel showed amplification values as expected, further supporting that no reagent issue occurred.Nevertheless, it must be noted that manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.Based on the data analysis and information provided, a specimen at or near the assay limit of detection (lod), or environmental or cross contamination, are the most likely causes to explain the customer¿s positive result in the initial test.Nonetheless, no reagents issue is suspected.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on all bd cor¿ ctgctv2 component lots used by the customer.The root cause was not identified.Bd did not initiate a corrective and preventive action since no new hazard was identified.

Brand Name
BD MAX¿ CTGCTV2
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24716087
Report Number3007420875-2026-00068
Device Sequence Number5763189
Product Code LSL
UDI-Device Identifier00382904439798
UDI-Public(01)00382904439798(17)20260911(10)5237366
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/11/2026
Device Catalogue Number443979
Device Lot Number5237366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown